# SDR ULX2004F00015

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N228LA
- Make and model: Snias AS350B2
- Aircraft serial: 3316
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Condition: Shorted
- Location: Starter Gen
- Part time: 2,742 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATOR SHORTED, BRUSHES DESTROYED, COMMUTATOR GROOVED.  EXCESSIVE AMPERAGE.  MONITOR ELECTRICAL LOAD DURING OPERATION.
